# SDR USAA030229

- Difficulty date: November 11, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 48,203 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 1 INCH BY 4 INCH AREA BEYOND LIMITS, BS 1016 AFT LAV FLOOR AREA T-CAP TOP SURFACE.  INSTALLED REPAIR T-CAPS PER TYP REP 53-20-10 REV A.  (M)
